The spectrum problem for lambda-fold Petersen graph designs

Adams, P., Bryant, D. E. and Khodkar, A. (2000) The spectrum problem for lambda-fold Petersen graph designs. Journal of Combinatorial Mathematics and Combinatorial Computing, 34 159-176.

Author Adams, P.
Bryant, D. E.
Khodkar, A.
Title The spectrum problem for lambda-fold Petersen graph designs
Journal name Journal of Combinatorial Mathematics and Combinatorial Computing   Check publisher's open access policy
ISSN 0835-3026
Publication date 2000-01-01
Volume 34
Start page 159
End page 176
Total pages 18
Editor W.D. Wallis
Place of publication Winnipeg, Canada
Publisher Charles Babbage Research Centre
Collection year 2000
Language eng
Subject C1
230101 Mathematical Logic, Set Theory, Lattices And Combinatorics
780101 Mathematical sciences
Q-Index Code C1

Document type: Journal Article
Collection: School of Physical Sciences Publications
 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Tue, 10 Jun 2008, 20:20:46 EST